MathSciNet Relay Station
MathSciNet bibliographic data
MR2059744 33C45 (26C10)
Area, Iván; Dimitrov, Dimitar K.; Godoy, Eduardo; Ronveaux, André Zeros of Gegenbauer and Hermite polynomials and connection coefficients. Math. Comp. 73 (2004), no. 248, 1937–1951.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement